# SDR SWIA2024112500024

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 9,288 hours, 8,697 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD ON FIRST OFFICER SIDE, SEVERELY CRACKED, PART OF OUTER PLANE OF WINDOW MISSING, FO SIDE WINDOW ALSO DELAMINATING ON BOTTOM.    (FLIGHT 3757 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
